MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2980-N
Medical Device Problem Codes Filling Problem (1233); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation, as it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows malposition of the device (contralateral limb deployed in ipsilateral limb) and filling problem (no polymer fill in the contralateral limb) complaints are unconfirmed.This is not consistent with the reported adverse event/incident it was reported that the delivery system was inserted without confirming the correct orientation, which led to misalignment.To correct the discrepancy in marker positioning, the entire sheath was rotated.However, this rotation did not ensure proper alignment, resulting in the contralateral leg of the device being deployed in the wrong limb (the right limb instead of the intended contralateral left side).While this may have contributed to the reported event, it could not be conclusively determined.It was reported that no polymer was injected into the contralateral limb.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was not reported however, it was reported that the procedure was completed successfully without any endoleak.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.
 
Event or Problem Description
The patient underwent an endovascular aneurysm repair (evar) procedure on (b)(6) 2023, involving the implantation of the alto abdominal stent graft system.During the procedure, the delivery system was inserted without verifying contralateral orientation, resulting in misalignment of the marker position.To address this, the entire sheath was rotated.Following main body deployment, a slow polymer injection caused the contralateral leg to deploy on the unintended right side instead of the planned left.Although polymer was not injected into the contralateral leg, the rim was placed as intended.The procedure was completed successfully without any endoleak.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
santa rosa, CA 95403
MDR Report Key20686538
Report Number3008011247-2024-00117
Device Sequence Number7234872
Product Code MIH
UDI-Device Identifier00850007370909
UDI-Public(01)00850007370909(17)260310(10)FS030823-24
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2026
Device Model NumberTV-AB2980-N
Device Lot NumberFS030823-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB LOT# FS011323-46.; OVATION IX ILIAC LIMB LOT# FS062321-27.; OVATION IX ILIAC LIMB LOT# FS113022-56.; OVATION PRIME FILL POLYMER (LN FF010423-01).
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale